# SDR IPXA2020010250535

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 18,608 hours, 11,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT AUTO TEST FUNCTION IS INOP, WILL NOT COMPLETE TEST, ALL LIGHTS AND MANUAL AND AUTO CONTROLS FUNCTIONS NORMAL. DEFERRED COURIER KUPERNUMERARY AREA INTERIOR EMERGENCY LIGHT -TEST FUNCTION, IAW MEL 33-51-05-2 ACCOMPLISHED DMP 33-51-05-2 PLACARD INSTALLED.ACCOMPLISHED SUPPERNUMARY. AREA EMER / LIGHTING ADJ/TEST IAW AMM. OPS CK OK, DI REMOVED.
